Show simple item record

dc.contributor.authorChristoforou, Cleopatra
dc.contributor.authorGalanopoulou, Myrto Maria
dc.contributor.authorTzavaras, Athanasios
dc.date.accessioned2019-09-11T13:08:07Z
dc.date.available2019-09-11T13:08:07Z
dc.date.issued2019-08-30
dc.identifier.citationChristoforou, C., Galanopoulou, M., & E. Tzavaras, A. (2019). Measure-valued solutions for the equations of polyconvex adiabatic thermoelasticity. Discrete & Continuous Dynamical Systems - A, 39(11), 6175–6206. doi:10.3934/dcds.2019269
dc.identifier.doi10.3934/dcds.2019269
dc.identifier.urihttp://hdl.handle.net/10754/656727
dc.description.abstractFor the system of polyconvex adiabatic thermoelasticity, we define a notion of dissipative measure-valued solution, which can be considered as the limit of a viscosity approximation. We embed the system into a symmetrizable hyperbolic one in order to derive the relative entropy. Exploiting the weak-stability properties of the transport and stretching identities, we base our analysis in the original variables, instead of the symmetric ones (in which the entropy is convex) and we prove measure-valued weak versus strong uniqueness using the averaged relative entropy inequality.
dc.publisherAmerican Institute of Mathematical Sciences (AIMS)
dc.relation.urlhttp://aimsciences.org//article/doi/10.3934/dcds.2019269
dc.rightsThis is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems- Series A following peer review. The definitive publisher-authenticated version is available online at: http://doi.org/10.3934/dcds.2019269
dc.subjectPolyconvex
dc.subjectthermoelasticity
dc.subjectuniqueness
dc.subjectmeasure-valued solutions
dc.subjectrelative entropy
dc.titleMeasure-valued solutions for the equations of polyconvex adiabatic thermoelasticity
dc.typeArticle
dc.contributor.departmentApplied Mathematics and Computational Science Program
dc.contributor.departmentComputer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
dc.identifier.journalDiscrete and Continuous Dynamical Systems- Series A
dc.rights.embargodate2020-01-01
dc.eprint.versionPost-print
dc.contributor.institutionDepartment of Mathematics and Statistics, University of Cyprus, Nicosia, 1678, Cyprus
kaust.personGalanopoulou, Myrto Maria
kaust.personTzavaras, Athanasios
refterms.dateFOA2019-09-11T13:39:44Z
dc.date.published-online2019-08-30
dc.date.published-print2019


Files in this item

Thumbnail
Name:
thermo-poly-mv_SUBMIT_arxiv.pdf
Size:
481.0Kb
Format:
PDF
Description:
Accepted manuscript

This item appears in the following Collection(s)

Show simple item record